# SDR WX0A2022022874014

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 43,480 hours, 36,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EXIT LENS COVER IS LOOSE. / REMOVED AND REPLACED L/H FWD OVERWING EXIT LENS COVER IAW A319 AMM 33-51-13"
